# SDR FXGA2011112714001

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N54514
- Make and model: Curtis C46DFLYTIGER
- Aircraft serial: 33285
- Aircraft time: 18,406 hours
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW EXPERIENCED VOLTAGE SPIKES, TURNED OFF ALL GENERATORS, STILL HAD VOLTAGE SPIKES AND THE TURNED OFF ALL ELECTRICAL SYS.
